| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that the charge button was functioning incorrectly.This issue has the potential to either delay, or prevent, defibrillation from being delivered.This issue is patient related; however there was no adverse patient outcome reported.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate and unable to verify the reported issue.The user interface pcb assembly was replaced as a precautionary measure.Proper device operation was observed through functional and performance testing and the device was, subsequently, returned to the customer for use.The electronic records were reviewed by stryker product analysis center (pac).The pac technician was not able to verify the reported issue.The cause of the reported issue could not be established.
Event or Problem Description